American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] William Banks, Carrie Finch, Florian Luca, Carl Pomerance and Pantelimon Stănică. Sierpi\'nski and Carmichael numbers. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kh. Hessami Pilehrood, T. Hessami Pilehrood and R. Tauraso. New properties of multiple harmonic sums modulo $p$ and $p$-analogues of Leshchiner's series. Trans. Amer. Math. Soc. 366 (2014) 3131-3159.
Abstract, references, and article information   
View Article: PDF

[3] Zhi-Wei Sun and Donald M. Davis. Combinatorial congruences modulo prime powers. Trans. Amer. Math. Soc. 359 (2007) 5525-5553. MR 2327041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Moubariz Z. Garaev, Florian Luca and Igor E. Shparlinski. Character sums and congruences with $n!$. Trans. Amer. Math. Soc. 356 (2004) 5089-5102. MR 2084412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zhi-Wei Sun. Covering the integers by arithmetic sequences. II . Trans. Amer. Math. Soc. 348 (1996) 4279-4320. MR 1360231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard H. Hudson and Kenneth S. Williams. Binomial coefficients and Jacobi sums . Trans. Amer. Math. Soc. 281 (1984) 431-505. MR 722761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. E. Dickson. Cyclotomy and trinomial congruences . Trans. Amer. Math. Soc. 37 (1935) 363-380. MR 1501791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Morgan Ward. The distribution of residues in a sequence satisfying a linear recursion relation . Trans. Amer. Math. Soc. 33 (1931) 166-190. MR 1501583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. N. Lehmer. On the congruences connected with certain magic squares . Trans. Amer. Math. Soc. 31 (1929) 529-551. MR 1501498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Howard H. Mitchell. On the generalized Jacobi-Kummer cyclotomic function . Trans. Amer. Math. Soc. 17 (1916) 165-177. MR 1501034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. McDonnell. On quadratic residues . Trans. Amer. Math. Soc. 14 (1913) 477-480. MR 1500959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Emory McClintock. On the nature and use of the functions employed in the recognition of quadratic residues . Trans. Amer. Math. Soc. 3 (1902) 92-109. MR 1500589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1